# SDR RAIA00712016

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145
- Aircraft serial: 145269
- Aircraft time: 17,794 hours, 15,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 18119
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7882 - STL - SERVICE DOOR FLOOD LIGHT, SERVICE DOOR EXIT IDENTIFIER, AISLE FLOOD LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY BATTERY PACK, OPS CHECK GOOD.
